Last month was my first month starting my bc pills Alesse/lutera I missed 2 pills and on the 3rd day I decided to take all 3 pills and I had intercourse on the 8th,9th, and the 10th. The next week was my week for my inactive pills I went the whole week taking them and didn't get a period now I'm on my 6th pill of the new pack and still no period could I be pregnant or is my body just not adjusted to the pills yet???
Thanks I talk to my doctor and she said my body may not be use to the bc yet and if I am pregnant with my first two pregnancies it didn't show I was pregnant until I was at 4 weeks or more but I have my yearly check up on the 4th so I'll keep you posted!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.